# SDR SWAA980030

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT NOTED AN ELECTRICAL TYPE SMELL AT AFT GALLEY AREA.  DISCONNECTED POWER TO COFFEEMAKERS.  REPLACED AFT LOWER COFFEEMAKER PER BOEING M/M.
